# SDR DALA2017080405968

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 112,645 hours, 20,671 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND RIGHT EMERGENCY ESCAPE PATH LIGHTS FROM ROWS 22 -32 INOPERATIVE. FOUND CONNECTOR AT SEAT 24 DISCONNECTED AND SECURED AND REPLACED CHARGERS AND BATTERY PACK M9009 & M737.  SYSTEM OPERATION IS NORMAL.
